It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


That's a not very nice attitude for the doc to take!! Geez.....I make it quite clear to a doc that if I am going to be taken off of a med I am going to titrate down. It's the sensible thing to do instead of going off something cold turkey like that. It isn't healthy at all and for some going through withdrawl could be deadly! Withdrawl is bad enough but coming off such a high dose is dangerous IMO.

I can't think of anything helpful really but that's not the first story I've heard of withdrawl from meds. It should be done smart and I'm so sorry you've had to suffer so much. I guess all you can do is tough it out till your body can go without it. I know you're not alone in your experience though.

Gentle Hugs

Karen





All times are GMT -7. The time now is 09:39 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!